Allegra 24hours (Fexofenadine - Non Rx) from Maple Leaf Medications.
( Top Brand Option )
See Alternative Pricing below for savings
( Affordable Generic Options )
Fexofenadine - Non Rx
|Drug Name||Dosage||Quantity||Price||Buy Now|
|Fexofenadine - Generic Non Rx||180mg||90||$60.00||Add To Cart|
The Allegra 24hours medication listed above is manufactured by Aventis Pharma and Sanofi Aventis.
Allegra 24hours is also known as Fexofenadine – Non Rx. You can purchase these and other quality medications from MapleLeafMeds.com. Our online pharmacy allows you to purchase medication 24 hours a day and 7 days a week to serve your health needs. Our products are guaranteed delivered through timely, reliable, and safe shipping. It takes approximately 2 to 4 weeks from the day you order it to arrive at your house.
MapleLeafMeds.com proudly displays its CIPA (Canadian International Pharmacy Association) seal, as well as the Pharmacy Checker seal to signal that we conform to nothing but the highest standards for quality. Our CIPA affiliate pharmacies are recognized globally as the first choice in prescription and non-prescription medicine. MapleLeafMeds.com guarantees the best price for Allegra 24hours and will beat any other price found on a CIPA website for the same drug by 5 dollars. All orders are encrypted through our SSL (Secure Socket Layer) protection, and backed by the BuySAFE security seal which offers a third-party guarantee of your purchase, and $10,000 in identity theft protection.
A prescription must be provided for Allegra 24hours as with all prescription medicine here at MapleLeafMeds.com; there are no exceptions. The customer must fax a copy of their prescription and following that the customer must mail the actual original prescription to MapleLeafMeds.com.
If you have any questions regarding medication or basic inquires about MapleLeafMeds.com be sure to contact us in writing. Or, if you need to speak to a live representative you can call our toll free number at 1-800-998-4016, Monday to Friday, 6am to 6pm, and Saturdays from 7am to 4pm.
This medication is used to treat seasonal allergy symptoms (hay fever) including runny nose, sneezing, watery eyes, and itching. It can also be used to treat chronic idiopathic urticaria (hives and skin itching). Allegra works by reducing the amount of natural chemical histamine in the body that produce allergy symptoms.
This medication should be stored at room temperature. Keep the medication away from heat and moisture. During storage, the bottle should be tightly closed.
Before using this medicine, tell your health care provider about any of the following: if you are pregnant, planning to become pregnant, or breastfeeding; if you have kidney disease, if you are taking any other prescription or over the counter medication including minerals, herbal products, and vitamins.
Contact your doctor if you notice your symptoms are not improving or have gotten worse. Ask your doctor before you take any other cold or allergy medications.
Read the directions on the prescription label. Do not take larger doses than prescribed by your doctor. Take this medication as directed by your doctor. Take this medication with a full glass of water (8 ounces). This medication can not be taken with any other liquids. Before taking Allegra, shake the liquid well before a dose is measured onto a spoon or medicine cup. Do not measure with a regular table spoon. If Allegra is prescribed in tablets, do not open the blister pack until you are ready to take the medication. Take the Allegra tablet on an empty stomach 1 hour before a meal or 2 hours after a meal because fruit juices and certain antacids can make it difficult for your body to absorb the medication. To remove a tablet out from the blister pack, peel back the foil from the tablet blister and remove the tablet with dry hands. Avoid pushing the tablet through the foil because it may damage the tablet. Place the tablet in your mouth, the tablet will begin to dissolve immediately. L
Do not take this medicine if you are allergic to any ingredient in this medicine or to similar medications. Signs of allergic reaction include hives, difficulty breathing, swelling of your face, lips, throat, or tongue.
Severe: Body aches, cough, fever, chills, or other flu symptoms.
Common: Menstrual cramps; headache; diarrhea, nausea, upset stomach; drowsiness, tired feeling; muscle or back pain.
Fexofenadine – Non Rx, Fexofenadine – Generic Non Rx
Allegra 24hours, Fexy, Allegra
Maple Leaf Medications has provided information from third parties intended to increase awareness and does not contain all the information about Allegra 24hours (Fexofenadine - Non Rx). Talk to your doctor or a qualified medical practitioner for medical attention, advice, or if you have any concerns about Allegra 24hours (Fexofenadine - Non Rx).